Aa
A
A
A
Close
Addiction: Substance Abuse Community
32k Members
286124 tn?1214942128

water intake

say you feel "funny" after taking a few hydros. can water help "wash" it out of your system?
Pill
11 Responses
224927 tn?1189759426
interesting. I also felt "funny" after taking hydros. as if it wasn't giving me that normal high. If you don't know what the normal high is then you might just very well be experiencing the feeling of hydrocodone. But, the funny feeling I got was cured with food. After I ate some food I didn't feel that weird shakey uneasy emptiness. Water will help, but food made me feel much more stable. Like a sandwich, a bagel/cream cheese. oatmeal. somewith with good healthy carbs/protein.

water most likely won't wash anything out of your system because a drug, as intended, will enter your blood stream and stay there as long as your body allows. basically the drug is doing its job.
286124 tn?1214942128
thank you for you post. that does make more sense to eat something as opposed to drinking alot of water. i have panic attacks and when i start to feel "funny" it just intensifies it. thanks so much.
pill
224927 tn?1189759426
I used to try to maximize my high without feeling that "weird" sensation. if you can, eat something light before a dose. if you are addiced i suggest stopping. easier said than done. as always. give yourself some credit for seeking physical help and make sure you are not eating throughout the day. usually i eat a meal. wait about an hour and  half then take em. at that point you can get your desired dose and maintain a good pain relief without the funny feeling. water is always good with any pills because it helps desolve completely in your stomach.
224927 tn?1189759426
how far are you in your addicion? how many mg a day and for how long?
286124 tn?1214942128
I'm in about 6 months. I take about 4-5 Lorecets a day. In the beginning i was stupid about this stuff. I had no idea of the w/d's with pain meds. I ran out about 3 months ago, said o.k, that's it and the next thing i knew, i was crying, rocking back and forth, rubbing my arms, shaking, RLS out the ying yang, and my whole body would stiffen up and release several times. I don't know what that was. Anyway, you would think that after going through that for 4 days i would not pick them back up. WRONG! picked them back up and haven't stopped since. more so because i'm scared to go through that again. I have the highest respect for all those going through it c/t. i have a doc's appt. on oct. 15th and we will discuss my addiction and make a plan of action to come off.
Pill
286124 tn?1214942128
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.